MathSciNet Relay Station
MathSciNet bibliographic data
MR2395216 35J60 (35B10)
Gui, Changfeng Hamiltonian constants for several new entire solutions. Front. Math. China 3 (2008), no. 2, 195–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement